PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Pure and Applied Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



On finding the non-isomorphism classes of the (n x n)/k semi-latin squares

P E CHIGBU

Abstract





We give and prove group-theoretic lemmas which would enable one to find the non-isomorphism classes of the (n × n) / k semi-Latin squares. These lemmas are most useful when the sizes and number of semi-Latin squares under consideration are large, and the computing method via the ‘nauty package' for finding their isomorphism classes, given by Bailey and Chigbu, is not readily available.

Global Journal of Pure and Applied Sciences Volume , No 1 January (2001) pp. 189-198




KEY WORDS:

Concurrence parameters, enumeration, semi-Latin square, non-isomorphism, Trojan square.



http://dx.doi.org/10.4314/gjpas.v7i1.16226
AJOL African Journals Online